# SDR TWAA0103604

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 52,962 hours, 27,476 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Part number: 65B0467916
- Condition: Unlatched
- Location: Ground Pwr Dr
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION FELT AND HEARD IN FWD PART OF THE AIRCRAFT DURING CLIMB.  FLIGHT RETURNED TO STL.  THE EXTERNAL POWER DOOR UPPER LATCH WAS NOT SECURED.  RESECURED THE LATCH.  CHECK-C 12-18-01 LAX.
